# SDR 96ZZZM396

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Cargo Dr
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SUPPORT ANGLE CRACKED INSIDE FORWARD CARGO DOOR AT FORWARD EDGE BY THIRD STOP FITTING FROM BOTTOM.  REMOVED SUPPORT ANGLE, FABRICATED SUPPORT ANGLE.  INSTALLED SUPPORT ANGLE PER SRM 51-10-1 PAGE 4 AND SRM 51-30-2.
